A female asked:
Disclaimer

my stomach hurts and i'm on birth control pills. i just started to take birth control pills (im on week 3) and my stomach just started hurting really bad and i feel like im going to throw up, what is going on?

1 doctor answer
Dr. Scott Musinski
34 years experience Obstetrics and Gynecology
Sometimes : Sometimes pills will cause nausea. It is usually progressive rather than sudden onset. Also the abdominal pain is not a typical feature of the nausea associated with oral contraceptives. If the pain gets worse you should see your doctor.
Answered on Oct 3, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Nicole Bullock
16 years experience Obstetrics and Gynecology
Coincidence: When did you get the implant? If it's new, and you had it placed last week, the nausea might be from the hormone in the implant. However, it is muc ... Read More
A 21-year-old male asked:
Dr. Gayane Ambartsumyan
19 years experience Fertility Medicine
See your doctor: Can be normal, but you should see your doctor for full evaluation.
A 18-year-old female asked:
Dr. Alan Patterson
41 years experience Obstetrics and Gynecology
See your gyn AND DO : And do a preg test, your gyn can do an exam cultures and an ultrasound and blood work to se e what is casuing teh rpobelm, call your gyn toay who put ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Raymond Schneider
45 years experience Family Medicine
Consider pregnancy.: I suggest you get a urine test for infection as well as a urine pregnancy test.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month